Repositorio de producción científica de la Universidad de Sevilla

Some extension of the Bessel-type orthogonal polynomials

 

Advanced Search
 

Show simple item record

dc.creator Arvesú Carballo, Jorge es
dc.creator Álvarez Nodarse, Renato es
dc.creator Marcellán Español, Francisco es
dc.creator Kwon, Kil Hyun es
dc.date.accessioned 2016-05-31T11:45:05Z
dc.date.available 2016-05-31T11:45:05Z
dc.date.issued 1998
dc.identifier.citation Arvesú Carballo, J., Álvarez Nodarse, R., Marcellán Español, F. y Kwon, K.H. (1998). Some extension of the Bessel type orthogonal polynomials. Integral Transforms and Special Functions, 7 (3-4), 191-214.
dc.identifier.issn 1065-2469 es
dc.identifier.issn 1476-8291 es
dc.identifier.uri http://hdl.handle.net/11441/41730
dc.description.abstract We consider the perturbation of the classical Bessel moment functional by the addition of the linear functional M0 (x) + M1 0 (x), where M0 and M1 2 IR. We give necessary and su cient conditions in order for this functional to be a quasi-de nite functional. In such a situation we analyze the corresponding sequence of monic orthogonal polynomials B ;M0;M1 n (x). In particular, a hypergeometric representation (4F2) for them is obtained. Furthermore, we deduce a relation between the corresponding Jacobi matrices, as well as the asymptotic behavior of the ratio B ;M0 ;M1 n (x)=B n (x), outside of the closed contour containing the origin and the di erence between the new polynomials and the classical ones, inside. es
dc.description.sponsorship Dirección General de Enseñanza Superior es
dc.description.sponsorship Korea Science and Engineering Foundation es
dc.description.sponsorship Korea Ministry of Education es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Taylor & Francis es
dc.relation.ispartof Integral Transforms and Special Functions, 7 (3-4), 191-214.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Orthogonal polynomials es
dc.subject Bessel polynomials es
dc.subject hypergeometric function es
dc.subject Perturbed orthogonal polynomials es
dc.title Some extension of the Bessel-type orthogonal polynomials es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID PB 96-0120-C03-01 es
dc.relation.projectID 95-070-02-01-3 es
dc.relation.projectID BSRI 1420 es
dc.relation.publisherversion http://dx.doi.org/10.1080/10652469808819199
dc.identifier.doi 10.1080/10652469808819199 es
idus.format.extent 17 p. es
dc.journaltitle Integral Transforms and Special Functions es
dc.publication.volumen 7 es
dc.publication.issue 3-4 es
dc.publication.initialPage 191 es
dc.publication.endPage 214 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/41730
Size: 256.6Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record